# SDR SROM20230713001

- Difficulty date: July 13, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N796CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 29,759 hours, 31,193 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 85713601
- Part serial: 4210
- Condition: Corroded
- Location: Zone 500
- Part time: 29,759 hours, 31,193 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO CENTER WING SKIN AT FUEL TANK ACCESS PANEL'S PART NUMBER 521BT(LH WING), 521AT (LH WING) AND 621BT (RH WING).  CORROSION EXCEEDS THE LIMITS ALLOWED IN GENERIC RD 8/4-57-441.
